# SDR KPV2005F00002

- Difficulty date: August 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Engine: Pwa PW121
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT NR 1 BETA LIGHT CAME ON WITH THE POWER LEVERS ABOVE FLIGHT IDLE.  RETURNED TO GATE.  REPLACED NR1 PCU, OPERATIONALLY CHECKS GOOD. (K)
